Advertisement

Journal of Nonlinear Science

, Volume 16, Issue 1, pp 79–107 | Cite as

Stability of Nearly Integrable, Degenerate Hamiltonian Systems with Two Degrees of Freedom

  • L. Biasco
  • L. Chierchia
  • D. Treschev
Article

Abstract

We consider the problem of the stability of action variables in properly degenerate, nearly integrable Hamiltonian systems and prove, in particular, stability results for systems with two degrees of freedom. An application of such results to celestial mechanics is presented.

Keywords

Economic Theory Hamiltonian System Stability Result Action Variable Celestial Mechanic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Dipartimento di Matematica, Universita "Roma Tre," Largo S. L. Murialdo 1, 00146 RomaItaly
  2. 2.Dept. of Mechanics and Mathematics, Moscow State University, Vorob'evy Gory, 119899, MoscowRussia

Personalised recommendations